Alert archive / Oklahoma / River Flood Advisories in 2015

River Flood Advisory 32, NWS Tulsa, OK

July 10, 2015Muskogee County, Oklahoma

NWS Tulsa, OK issued this river flood advisory at Jul 10, 2015, 2:16 AM CDT for Muskogee County, Oklahoma. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jul 10, 2015, 2:16 AM CDT (07:16 UTC)
Expired
Jul 11, 2015, 2:15 PM CDT
In force
36 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Muskogee County, OK

The radar

The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Muskogee (MKGO2). The gauge peaked at 26.78 ft at Jul 10, 2015, 8:00 AM CDT.

actionminormoderate253007/1007/1107/12
Action stage
27 ft
Minor stage
28 ft
Moderate stage
32 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Jul 9, 11:51 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jul 9, 11:51 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1151 PM CDT THU JUL 9 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 6Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL SITES
THROUGHOUT THE 24 HOUR FORECAST PERIOD. NORTHEAST OKLAHOMA SITES
MAY TEMPORARILY EXPERIENCE REDUCED VISIBILITY OVER THE FIRST FEW
HOURS OF THE FORECAST.

&&

.PREV DISCUSSION... /ISSUED 919 PM CDT THU JUL 9 2015/

..UPDATE...

DISCUSSION...
A FEW LINGERING SHOWERS/THUNDERSTORMS ACROSS NORTHWEST ARKANSAS
THIS EVENING BUT OVERALL COVERAGE ON A DOWNWARD TREND. UPDATED
FORECAST HAS BEEN SENT. HOT/HUMID CONDITIONS EXPECTED INTO THE
WEEKEND AS LARGE UPPER HIGH BUILDS OVER THE SOUTHERN PLAINS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...06
Hazardous weather outlook, Jul 9, 10:05 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CDT THU JUL 9 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1005 PM CDT THU JUL 9 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THROUGH TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
           RISK...LIMITED.
           AREA...NORTHWEST ARKANSAS.
           ONSET...ONGOING.

DISCUSSION...
A FEW LINGERING SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH LATE EVENING
ACROSS NORTHWEST ARKANSAS.  BRIEF HEAVY RAINFALL WILL BE POSSIBLE IN THE
STRONGER STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
IN THE WAKE OF THE EXITING FRONTAL BOUNDARY...A RIDGE OF HIGH
PRESSURE IS FORECAST TO SET UP OVER THE SOUTHERN PLAINS. THIS WILL
ALLOW FOR SOUTH TO SOUTHWESTERLY FLOW TO RETURN HOT AND HUMID
CONDITIONS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
WEEKEND INTO NEXT WEEK. DANGEROUS HEAT INDEX VALUES AROUND 100
DEGREES TO 110 DEGREES WILL BE POSSIBLE ACROSS PARTS OF THE
REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 9, 8:24 PM CDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
824 PM CDT THU JUL 9 2015

ARZ011-100215-
MADISON AR-
824 PM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON COUNTY UNTIL 915
PM CDT...

AT 824 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ST. PAUL...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ST. PAUL...PETTIGREW...BOSTON...SAINT PAUL...DUTTON...COMBS...RED
STAR...PATRICK...BRASHEARS AND DELANEY.

LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3583 9353 3582 9352 3578 9352
      3578 9390 3591 9390 3596 9347
TIME...MOT...LOC 0124Z 271DEG 25KT 3585 9375
Local storm report, Jul 9, 9:25 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TORNADO          GENTRY                  36.27N 94.48W
07/09/2015                   BENTON             AR   BROADCAST MEDIA

            VIDEO FOOTAGE OF TORNADO NEAR GENTRY WEST OF MCKEY FOODS.
            TIME ESTIMATED BY RADAR.

&&

RBD

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:48 PM CDTAreal Flood AdvisoryTSAAdair117 min
Jul 9, 8:10 PM CDTRiver Flood WarningTSACreek13 hr
Jul 10, 2:22 AM CDTRiver Flood WarningTSAAdair23 hr
Jul 10, 4:48 PM CDTSpecial Weather StatementTSAOsage42 min
Jul 9, 7:06 PM CDTSevere Thunderstorm WarningTSACarroll, Madison39 min
Jul 9, 7:13 PM CDTSpecial Weather StatementTSAWashington47 min
Jul 9, 7:30 PM CDTSpecial Weather StatementTSAWashington45 min
Jul 9, 8:24 PM CDTSpecial Weather StatementTSAMadison51 min
Jul 10, 8:58 AM CDTRiver Flood AdvisoryTSAFranklin, Johnson, Logan5 days

Nearby

River Flood Advisories in Oklahoma, 2015Every river flood advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.